# SDR CALA2024110400990

- Difficulty date: October 31, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 72,827 hours, 31,509 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 422082400
- Part serial: 2903972
- Condition: Faulty
- Location: Pitch Trim
- Part time: 708,790 hours, 704,304 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

REF ELAC 2 PITCH TRIM FAULTS.  PFRS FAULTING THS ACTR POS ERROR 9CEOF ELAC2/IDEFCS 1.  IF FAULT REPEATS, REPLACE THE "PITCH TRIM ACTUATOR" (AN LRU ON THE TRIMMABLE HORIZONTAL ACTUATOR) PER AMM 27-44-57. **REF TSM 27-93-00-810-836, PRE SB 27-1248. CARRIED BY ELB PARTS UPDATE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1668090  SN OFF 3972 ACTUATOR, PITCH  OFF 18-2744-9-0002 3972 ON 18-2744-9-0002 8009 REMOVED AND REPLACED PITCH TRIM ACTUATOR ON THE THS ACTUATOR REF AMM  27-44-57. OPS CHECKED GOOD VERIFIED P/N OF NEW ELEVATOR PITCH TRIM ACTUATOR. ACCOMPLISHED RII INSPECTION OF INSTALLATION OF ELEVATOR PITCH TRIM ACTUATOR REF AMM 27-44-57 AND GMM 09-25-05.
